MAUDE Adverse Event Report: BD MEDICAL, MEDICATION DELIVERY SOLUTIONS BD SHARPS DISPOSAL; HYPODERMIC SINGLE LUMEN NEEDLE

BD MEDICAL, MEDICATION DELIVERY SOLUTIONS BD SHARPS DISPOSAL; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305343
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter facility name- federation of national public employees mutual aid association sasebo mutual aid hospital.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd sharps disposal would not close the following information was received by the initial reporter with the verbatim: according to the customer report the lid would not close.

Brand Name
BD SHARPS DISPOSAL
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BD MEDICAL, MEDICATION DELIVERY SOLUTIONS
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MEDICAL, MEDICATION DELIVERY SOLUTIONS
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18526079
Report Number2243072-2023-02300
Device Sequence Number6468951
Product Code FMI
UDI-Device Identifier50382903053433
UDI-Public(01)50382903053433
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K943134
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305343
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2023
Initial Report FDA Received Date01/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown